Alert archive / Arkansas / Tornado Warnings in 2011

Tornado Warning 94, NWS Little Rock, AR

April 25, 20115 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 25, 2011, 6:23 PM CDT for 5 counties in Arkansas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2011, 6:23 PM CDT (23:23 UTC)
Expired
Apr 25, 2011, 7:00 PM CDT
In force
37 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Clark County, AR, Garland County, AR, Hot Spring County, AR, Montgomery County, AR, Pike County, AR

The radar

The Western Arkansas radar (KSRX), 121 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 3:22 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 11.4 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1213 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1213 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
759 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
491 m²/s²
Significant tornado parameter
2.2
Supercell composite
11.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

293 
WFUS54 KLZK 252323
TORLZK
ARC019-051-059-097-109-260000-
/O.NEW.KLZK.TO.W.0094.110425T2323Z-110426T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
623 PM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN GARLAND COUNTY IN CENTRAL ARKANSAS...
  EASTERN MONTGOMERY COUNTY IN WESTERN ARKANSAS...
  WEST CENTRAL HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
  NORTHERN PIKE COUNTY IN SOUTHWEST ARKANSAS...
  NORTHWESTERN CLARK COUNTY IN SOUTHWEST ARKANSAS...

* UNTIL 700 PM CDT

* AT 617 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 5 MILES SOUTH OF GAP MTN...OR 8 MILES NORTH OF
  LAKE GREESON. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING
  NORTHEAST AT 45 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  MT IDA...             LAKE GREESON...       SEGUR...
  NORMAN...             NARROWS DAM...        MEYERS...
  GLENWOOD...           GAP MTN...            GAP CREEK REC AREA...
  DAISY...              DAISY SP...           AMITY...
  WELSH...              SILVER...             ROSBORO...
  POINT CEDAR...        LODI...               KIRBY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3466 9357 3431 9316 3413 9371 3436 9383
TIME...MOT...LOC 2323Z 238DEG 39KT 3436 9371

$$

225
2 follow-up statements
630 
WWUS54 KLZK 252341
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
641 PM CDT MON APR 25 2011

ARC019-059-109-252351-
/O.CAN.KLZK.TO.W.0094.000000T0000Z-110426T0000Z/
CLARK AR-PIKE AR-HOT SPRING AR-
641 PM CDT MON APR 25 2011

...THE TORNADO WARNING FOR WEST CENTRAL HOT SPRING...NORTHERN PIKE
AND NORTHWESTERN CLARK COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3440 9354 3448 9362 3462 9352 3444 9331
TIME...MOT...LOC 2341Z 239DEG 43KT 3447 9350

$$

ARC051-097-260000-
/O.CON.KLZK.TO.W.0094.000000T0000Z-110426T0000Z/
MONTGOMERY AR-GARLAND AR-
641 PM CDT MON APR 25 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN GARLAND AND
EAST CENTRAL MONTGOMERY COUNTIES UNTIL 700 PM CDT...

AT 639 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 7 MILES NORTH OF SEGUR...OR 9 MILES 
SOUTHEAST OF MT IDA...MOVING NORTHEAST AT 50 MPH. LAW ENFORCEMENT 
REPORTED ROTATION ALOFT...NOT PRODUCING A FUNNEL AND NOT PRODUCING A 
TORNADO.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  MEYERS...             GAP CREEK REC AREA... SILVER...
  TWIN CREEK REC AREA...                     
  TOMPKINS BEND REC AREA...                   SHARP TOP MTN...
  PEAK...               MT IDA MUNI ARPT...   MAZARN MTN...
  MAZARN...             LOGAN GAP...          JOPLIN...
  DENBY PT REC AREA...  COLLIER SPGS REC AREA...
  CAMP CLEARFORK...     ALAMO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3440 9354 3448 9362 3462 9352 3444 9331
TIME...MOT...LOC 2341Z 239DEG 43KT 3447 9350

$$

225
891 
WWUS54 KLZK 252355
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
656 PM CDT MON APR 25 2011

ARC051-097-260006-
/O.EXP.KLZK.TO.W.0094.000000T0000Z-110426T0000Z/
MONTGOMERY AR-GARLAND AR-
656 PM CDT MON APR 25 2011

...THE TORNADO WARNING FOR SOUTHWESTERN GARLAND AND EAST CENTRAL
MONTGOMERY COUNTIES WILL EXPIRE AT 700 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3440 9354 3448 9362 3462 9352 3444 9331
TIME...MOT...LOC 2356Z 239DEG 43KT 3456 9331

$$

225

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 25, 3:29 PM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, Apr 25, 3:29 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
329 PM CDT MON APR 25 2011

.DISCUSSION...
MAIN CONCERN IS FORECAST EVENTS DURING THE FIRST 48 HOURS OF THE
VALID FORECAST PERIOD.

CONTINUING TO MONITOR SEVERE CONVECTION ACROSS WESTERN PORTIONS OF
THE FORECAST AREA...AS WELL AS FLASH FLOODING POTENTIAL ACROSS
THE NORTH. STRONGEST CONVECTION CONTINUES TO TRAIN ACROSS AN INSTABILITY
GRADIENT...AND THROUGH AN AXIS OF HIGHEST 0-3KM SHEAR. EXPECT
THIS ACTIVITY TO SPREAD EASTWARD OVERNIGHT...WITH THE OVERALL
INTENSITY SLOWLY WEAKENING.

NEXT ROUND OF SEVERE CONVECTION APPEARS FOR TUESDAY
AFTERNOON....ESPECIALLY ACROSS CENTRAL AND EASTERN SECTIONS.
EXPECT SUFFICIENT RECOVERY FROM OVERNIGHT CONVECTIVE OVERTURNING
TO SUPPORT SEVERE CONVECTION.

55

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     59  76  54  66 /  70  40  60  60
CAMDEN AR         63  81  63  75 /  60  40  70  50
HARRISON AR       53  73  49  59 /  70  30  50  60
HOT SPRINGS AR    61  78  59  69 /  70  40  70  60
LITTLE ROCK   AR  62  79  60  71 /  70  40  70  60
MONTICELLO AR     65  83  64  78 /  60  50  70  50
MOUNT IDA AR      59  76  56  66 /  70  30  70  60
MOUNTAIN HOME AR  55  74  50  61 /  70  30  50  60
NEWPORT AR        61  77  57  69 /  70  50  70  60
PINE BLUFF AR     64  81  63  75 /  70  50  70  60
RUSSELLVILLE AR   58  76  55  65 /  70  30  60  60
SEARCY AR         61  77  58  69 /  70  50  70  60
STUTTGART AR      64  80  62  74 /  70  50  70  60
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.

FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ARKANSAS-BRADLEY-
CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-
FAULKNER-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-JACKSON-JEFFERSON-
LINCOLN-LOGAN-LONOKE-MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-VAN BUREN-WHITE-WOODRUFF-YELL.

FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BAXTER-BOONE-
FULTON-IZARD-JOHNSON-MARION-NEWTON-SEARCY-SHARP-STONE.

&&
Hazardous weather outlook, Apr 25, 2:12 PM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
212 PM CDT MON APR 25 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
212 PM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HEAVY RAINFALL AND FLOODING CONTINUE TO BE A CONCERN ACROSS THE
STATE...AS SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE ACROSS
ARKANSAS. RAINFALL AMOUNTS THROUGH TONIGHT WILL AVERAGE ONE TO THREE
INCHES...WITH LOCALLY HIGHER AMOUNTS. THIS RAINFALL WILL FALL OVER
SATURATED GROUND...WITH FLASH FLOODING POSSIBLE. A FLASH FLOOD WATCH
IS IN EFFECT FOR ENTIRE AREA.

IN ADDITION TO FLASH FLOODING...RIVER FLOODING IS ALSO A CONCERN...
AS THE RIVERS RISE DUE TO RUNOFF. THE MAIN AREAS OF CONCERN FOR
TODAY ARE IN THE WHITE RIVER BASIN...INCLUDING THE BUFFALO...
SPRING...ELEVEN POINT...BLACK AND WHITE RIVERS.

STRONG TO SEVERE THUNDERSTORMS ARE MOVING INTO ARKANSAS THIS
AFTERNOON. SHOWERS AND THUNDERSTORMS FROM LAST NIGHT HAVE LEFT A
BOUNDARY DRAPED ACROSS THE CENTRAL PART OF THE STATE. CONTINUED RAIN
SHOWERS NORTH OF THIS BOUNDARY WILL SOMEWHAT MINIMIZE THE TORNADO
THREAT IN FAR NORTHWEST PARTS OF THE STATE...WITH LARGE HAIL BEING
THE MAIN THREAT. HOWEVER...ALONG AND SOUTH OF THE BOUNDARY...THE
THREAT WILL REMAIN FOR ISOLATED TORNADOES IN ADDITION TO POTENTIALLY
VERY LARGE HAIL AND DAMAGING WINDS. THE TORNADO THREAT MAY BE
MAXIMIZED IN CENTRAL ARKANSAS THIS EVENING IN VICINITY OF THE
BOUNDARY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HEAVY RAINFALL WILL CONTINUE TO BE A CONCERN THROUGH WEDNESDAY...AS
SHOWERS AND THUNDERSTORMS WILL MOVE OVER AREAS THAT HAVE ALREADY
RECEIVED SEVERAL INCHES OF RAIN. RAINFALL AMOUNTS THROUGH MIDWEEK
MAY EXCEED 5 INCHES...WITH A FLASH FLOOD WATCH IN EFFECT THROUGH
TUESDAY NIGHT. IN ADDITION...RIVER FLOODING WILL REMAIN A
CONCERN...AS IT WILL TAKE SOME TIME FOR ALL THE WATER TO MOVE
DOWNSTREAM.

STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE TUESDAY...AS A
COLD FRONT MOVES INTO THE STATE. THE BEST THREAT FOR SEVERE STORMS
MAY HOLD OFF UNTIL LATE TUESDAY AFTERNOON OR TUESDAY EVENING...WHEN
EXPLOSIVE DEVELOPMENT WILL BE POSSIBLE. THE MAIN CONCERNS WILL AGAIN
BE VERY LARGE HAIL AND ISOLATED TORNADOES...ESPECIALLY ACROSS THE
SOUTHEAST HALF OF THE STATE. THIS AREA IS IN A MODERATE RISK FOR
SEVERE WEATHER...WITH A SLIGHT RISK ACROSS THE NORTHWEST HALF.

HIGH PRESSURE WILL FINALLY BRING AN END TO THE RAINFALL WEDNESDAY
NIGHT...BUT RIVER FLOODING WILL REMAIN A CONCERN EVEN AFTER THE
RAINFALL ENDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FOR THE NEXT SEVERAL DAYS...FOR
SEVERE WEATHER AND FLOODING CONCERNS.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

58/63

In the hours before

Local storm report, Apr 25, 6:01 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
601 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     TSTM WND DMG     LAKE OUACHITA STATE PAR 34.62N 93.19W
04/25/2011                   GARLAND            AR   AMATEUR RADIO

            CONSIDERABLE DAMAGE WAS REPORTED AT LAKE OUACHITA STATE
            PARK.

&&

57
Local storm report, Apr 25, 6:02 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
602 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     FUNNEL CLOUD     PINEY                   34.50N 93.14W
04/25/2011                   GARLAND            AR   LAW ENFORCEMENT

            FUNNEL CLOUD WAS REPORTED NEAR PINEY.

&&

55
Local storm report, Apr 25, 6:03 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
603 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     HAIL             SUNSHINE                34.47N 93.23W
04/25/2011  E1.00 INCH       GARLAND            AR   LAW ENFORCEMENT

&&

55
Local storm report, Apr 25, 6:07 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
607 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             4 W ROYAL               34.52N 93.30W
04/25/2011  E1.75 INCH       GARLAND            AR   LAW ENFORCEMENT

&&

55
Local storm report, Apr 25, 6:15 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
615 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             PINEY                   34.50N 93.14W
04/25/2011  E1.00 INCH       GARLAND            AR   LAW ENFORCEMENT

0613 PM     HAIL             HOT SPRINGS             34.49N 93.05W
04/25/2011  E1.00 INCH       GARLAND            AR   TRAINED SPOTTER

            QUARTER SIZED HAIL WAS REPORTED 1 MILE WEST OF HOT
            SPRINGS AIRPORT.

&&

57
Local storm report, Apr 25, 6:19 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
619 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             HOT SPRINGS             34.49N 93.05W
04/25/2011  E1.75 INCH       GARLAND            AR   TRAINED SPOTTER

&&

61

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:01 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Scott, Yell59 min
Apr 24, 7:18 PM CDTFlash Flood WarningLZKBaxter, Boone, Fulton, Izard, Johnson, Marion and 5 more6 hr
Apr 24, 7:18 PM CDTSevere Thunderstorm WarningLZKBoone, Johnson, Marion, Newton, Pope, Searcy42 min
Apr 24, 7:36 PM CDTTornado WarningLZKLogan, Scott39 min
Apr 24, 7:48 PM CDTSpecial Weather StatementLZKBaxter47 min
Apr 24, 7:56 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Scott, Yell49 min
Apr 24, 8:05 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope, Searcy40 min
Apr 24, 8:14 PM CDTTornado WarningLZKLogan, Scott, Yell46 min
Apr 24, 8:26 PM CDTSpecial Weather StatementLZKStone44 min
Apr 24, 8:32 PM CDTSpecial Weather StatementLZKSharp33 min
Apr 24, 8:42 PM CDTFlash Flood WarningLZKCleburne, Fulton, Independence, Izard, Pope, Searcy and 3 more3 hr
Apr 24, 8:44 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Scott, Yell61 min
Apr 24, 8:55 PM CDTTornado WarningLZKLogan, Pope, Yell35 min
Apr 24, 9:09 PM CDTSpecial Weather StatementLZKSebastian46 min
Apr 24, 9:25 PM CDTRiver Flood WarningLZKFranklin, Johnson, Logan4 days
Apr 24, 9:28 PM CDTTornado WarningLZKConway, Pope, Yell20 min
Apr 24, 9:47 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren43 min
Apr 24, 9:55 PM CDTFlash Flood WarningLZKConway, Johnson, Logan, Pope, Scott, Van Buren and 1 more3 hr
Apr 24, 9:59 PM CDTSpecial Weather StatementLZKMontgomery, Yell46 min
Apr 24, 10:07 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell38 min
Apr 24, 10:18 PM CDTTornado WarningLZKYell34 min
Apr 24, 10:24 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk51 min
Apr 24, 10:25 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Stone, Van Buren50 min
Apr 24, 10:42 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Perry, Pope, Yell48 min
Apr 24, 10:46 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell39 min
Apr 24, 11:03 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike, Scott and 1 more42 min
Apr 24, 11:06 PM CDTSevere Thunderstorm WarningLZKConway, Perry, Pope, Yell39 min
Apr 24, 11:36 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Perry, Saline39 min
Apr 24, 11:39 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Van Buren51 min
Apr 25, 12:18 AM CDTSpecial Weather StatementLZKPulaski, Saline47 min
Apr 25, 12:35 AM CDTSpecial Weather StatementLZKWhite45 min
Apr 25, 1:05 AM CDTSpecial Weather StatementLZKLonoke, Prairie, Pulaski45 min
Apr 25, 1:09 AM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski51 min
Apr 25, 1:21 AM CDTFlash Flood WarningLZKLogan, Scott, Yell3 hr
Apr 25, 1:36 AM CDTFlash Flood WarningLZKBaxter, Boone, Fulton, Johnson, Marion, Newton and 1 more3 hr
Apr 25, 1:39 AM CDTSpecial Weather StatementLZKWoodruff46 min
Apr 25, 1:42 AM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Pike48 min
Apr 25, 2:03 AM CDTSpecial Weather StatementLZKPrairie47 min
Apr 25, 2:31 AM CDTSpecial Weather StatementLZKClark, Grant, Hot Spring44 min
Apr 25, 5:03 AM CDTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more17 hr
Apr 25, 6:01 AM CDTSevere Thunderstorm WarningLZKPolk44 min
Apr 25, 6:48 AM CDTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk57 min
Apr 25, 7:00 AM CDTFlash Flood WarningLZKBaxter, Boone, Marion3 hr
Apr 25, 7:41 AM CDTSpecial Weather StatementLZKClark, Garland, Hot Spring, Montgomery44 min
Apr 25, 8:01 AM CDTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring44 min
Apr 25, 8:10 AM CDTFlash Flood WarningLZKBaxter, Johnson, Logan, Marion, Newton, Pope and 4 more3 hr
Apr 25, 8:22 AM CDTRiver Flood WarningLZKSaline43 hr
Apr 25, 8:25 AM CDTSpecial Weather StatementLZKPulaski, Saline45 min
Apr 25, 8:39 AM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Hot Spring, Jefferson, Saline51 min
Apr 25, 9:16 AM CDTSpecial Weather StatementLZKLonoke, Prairie, Pulaski44 min
Apr 25, 9:19 AM CDTSevere Thunderstorm WarningLZKArkansas, Grant, Jefferson, Lonoke, Prairie, Pulaski and 1 more41 min
Apr 25, 9:35 AM CDTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring, Ouachita, Pike40 min
Apr 25, 9:45 AM CDTRiver Flood WarningLZKConway, Perry5 days
Apr 25, 9:45 AM CDTRiver Flood WarningLZKPerry13 days
Apr 25, 9:54 AM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie51 min
Apr 25, 9:59 AM CDTSpecial Weather StatementLZKPrairie, Woodruff46 min
Apr 25, 10:11 AM CDTFlash Flood WarningLZKClark, Cleveland, Dallas, Grant, Hot Spring, Jefferson and 1 more3 hr
Apr 25, 10:21 AM CDTSpecial Weather StatementLZKDallas29 min
Apr 25, 10:39 AM CDTFlash Flood WarningLZKFulton, Independence, Izard, Jackson, Sharp, Stone3 hr
Apr 25, 10:45 AM CDTSpecial Weather StatementLZKArkansas, Monroe30 min
Apr 25, 11:49 AM CDTRiver Flood WarningLZKPrairie, White, Woodruff50 days
Apr 25, 11:49 AM CDTRiver Flood WarningLZKPrairie50 days
Apr 25, 11:49 AM CDTRiver Flood WarningLZKArkansas, Monroe58 days
Apr 25, 11:49 AM CDTRiver Flood WarningLZKWhite19 days
Apr 25, 12:16 PM CDTSevere Thunderstorm WarningLZKPolk, Scott44 min
Apr 25, 12:48 PM CDTRiver Flood WarningLZKYell3 days
Apr 25, 12:58 PM CDTSpecial Weather StatementLZKScott32 min
Apr 25, 1:43 PM CDTSevere Thunderstorm WarningLZKPolk47 min
Apr 25, 2:06 PM CDTTornado WarningLZKJohnson, Logan, Scott39 min
Apr 25, 2:32 PM CDTSpecial Weather StatementLZKPolk43 min
Apr 25, 2:35 PM CDTTornado WarningLZKMontgomery, Polk25 min
Apr 25, 2:42 PM CDTFlash Flood WarningLZKMontgomery, Polk, Scott3 hr
Apr 25, 2:55 PM CDTFlash Flood WarningLZKBaxter, Boone, Johnson, Marion, Newton, Pope and 1 more6 hr
Apr 25, 2:55 PM CDTTornado WarningLZKMontgomery, Polk35 min
Apr 25, 3:11 PM CDTTornado WarningLZKMontgomery, Scott, Yell34 min
Apr 25, 3:16 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Montgomery, Perry, Pike, Yell44 min
Apr 25, 3:37 PM CDTSevere Thunderstorm WarningLZKLogan, Montgomery, Perry, Scott, Yell38 min
Apr 25, 3:38 PM CDTTornado WarningLZKClark, Montgomery, Pike52 min
Apr 25, 3:40 PM CDTTornado WarningLZKGarland, Montgomery, Perry35 min
Apr 25, 3:46 PM CDTSevere Thunderstorm WarningLZKFulton, Independence, Izard, Sharp, Stone44 min

Nearby

Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.